Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for fatigue, nausea and constipation

Trying to narrow down what might be causing the following symptoms: - fatigue, in bed for past 4 days, dull nausea, feel as though I have been poisoned, constipation, feels tender deep inside left side, like there is some sort of obstruction, explosive diarrhea over the past 2 hours which seems to be giving me some relief. - background: male, 60, active, very fit, normally very active, so this is causing concern.
Wed, 2 Dec 2015
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have symptoms of fatigue, nausea and constipation, Well the symptoms you mention in query can occur due to may reasons like dehydration , medication reaction , side-effect , sleep deprivation , hypothyroidism and depression .I would suggest you to drink plenty of water. You should eat fibrous food like salad and fruits. You should avoid fatty and spicy food . Consult general practitioner once and get yourself examined properly for proper diagnosis . Doctor will take history and blood test and start treatment after proper diagnosis. Doctor may refer you to endocrinologist for hypothyroidism or psychologist .

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband and I weren t trying to conceive so I haven t kept track of anything. I downloaded an app that I m following that says according to the...